Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
deeeleted

acne coming back after 4 months post tane

Recommended Posts

has anyone else had acne come back after an accutane course, but its so much worse than before, because none of the cysts come to the surface they just stay under and scar like hell. my face looks so bad right now there are 3 cysts that have not come to the surface, one ive had since the 4th of july, and another since around early august. i dont know what to do should i go on another course...has anyone else done this ? please i am looking for answers. i cant even go out, i cant make eye contact with anyone, and i use makup to try and cover them, although it doesnt work at all. life is not going to well these days. give me my accutane back !

Share this post


Link to post
Share on other sites

I think you should go on another course. Also when you finish that one I think you should stick to using retin-a for maintaince.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×